# SDR WX0A2015080372773

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,620 hours, 24,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON WAKE UP, EMERGENCY EXIT LIGHTS IN TUNNEL SIDEWALL, UPPER & LOWER TAIL CONE LIGHTS & HANDLE ILLUMINATION EMERGENCY LIGHT ARE INOPERATIVE.  REPLACED BATTERIES AT STATION 1338 & FOUND UPPER TAIL CONE LIGHT MISSING.  INSTALLED BULB & OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
